# SDR SWAA2022072927205

- Difficulty date: July 8, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 19,988 hours, 9,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION ANGLE HAS HEAVY CORROSION BETWEEN STA 727C THRU STA 847. (MARKED) / [01] AFT CARGO COMPARTMENT LT ZEE SIDEPLATE CHANNEL ASSEMBLY BETWEEN STA 727G+10 TO STA 807+10; LBL 21; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.;[02] AFT CARGO COMPARTMENT LT ZEE SIDEPLATE CHANNEL ASSEMBLY BETWEEN STA 727C TO STA 727G +10; LBL 21 AND ALSO BETWEEN STA 807 +10 TO STA 847; LBL 21 FOUND TO BE WITHIN ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2.;[03] VERIFIED 2. JOHN PRAMUK (TECHNICIAN); 09-JUL-2022 13:55 UTC  AFT CARGO COMPARTMENT LT ZEE SIDEPLATE CHANNEL ASSEMBLY BETWEEN STA 727C TO STA 727G +10; LBL 21 AND ALSO BETWEEN STA 807 +10 TO STA 847; LBL 21 FOUND TO BE WITHIN ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2.;[04] C/W;[05] REPAIRED PER SRM 53-00-53-1A-2.;[06] POTENTIAL CORROSION LEVEL WAS CHANGED FROM LEVEL 3 TO LEVEL 1.;[07] POTENTIAL CORROSION LEVEL WAS CHANGED FROM LEVEL 3 TO LEVEL 2 AS THE PART WAS REMOVED AND REPLACED.;[08] VERIFIED
